Please use this identifier to cite or link to this item:
Files in This Item:
File SizeFormat 
878870768.pdf293,31 kBAdobe PDFView/Open
Title: A nonlocal concave-convex problem with nonlocal mixed boundary data
Authors: Abdellaoui, BoumedieneDieb, AbdelrazekValdinoci, Enrico
Publishers Version:
Issue Date: 2016
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2344, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: The aim of this paper is to study a nonlocal equation with mixed Neumann and Dirichlet external conditions. We prove existence, nonexistence and multiplicity of positive energy solutions and analyze the interaction between the concave-convex nonlinearity and the Dirichlet-Neumann data.
Keywords: Integrodifferential operators; fractional Laplacian; weak solutions; mixed boundary condition; multiplicity of positive solution
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.